Mefstar Forte (Tablets Mefenamic Acid I.P 500 mg, Paracetamol I.P 325 mg)

-82%

Mefstar Forte (Tablets Mefenamic Acid I.P 500 mg, Paracetamol I.P 325 mg)

89.99 16.00

Mefstar Forte is used for the short-term treatment of mild to moderate pain from various conditions. It is also used to decrease pain and blood loss from menstrual periods. Mefenamic acid in Mefstar Forte is known as a non-steroidal anti-inflammatory drug (NSAID). Paracetamol in Mefstar Forte is used to treat pain (including headache, toothache, back and period pain) and cold or flu symptoms.

  • Description
  • Reviews (0)

Description

Composition: Mefenamic Acid I.P 500 mg, Paracetamol I.P 325 mg

Description:

What is Mefenamic Acid in Mefstar Forte for?

This medication is a non-steroidal anti-inflammatory drug (NSAID), prescribed for dysmenorrhea and other pain. It decreases inflammation and uterine contractions.

How does Mefenamic Acid in Mefstar Forte work?

Mefenamic acid blocks chemicals that cause pain. It lowers fever by changing the body’s thermostat in the brain. It is used to relieve mild to moderate pain and to reduce fever.

How does Paracetamol in Mefstar Forte work?

Paracetamol blocks chemicals that cause pain. It lowers fever by changing the body’s thermostat in the brain.

Common side effects of Mefstar Forte:

Common side effects are belly pain or heartburn, upset stomach or throwing up, loose stools (diarrhea) and hard stools (constipation).

What do I do if I miss a dose?

Take a missed dose as soon as you think about it. If it is close to the time for your next dose, skip the missed dose and go back to your normal time. Many times this drug is taken on an as needed basis.

What precautions should I take when taking Mefstar Forte?

If you have an allergy to Mefenamic acid or any other part of this drug, tell your doctor if you are allergic to any drugs. Make sure to tell about the allergy and what signs you had. This includes telling about rash; hives; itching; shortness of breath; wheezing; cough; swelling of face, lips, tongue, or throat; or any other signs.

When do I need to seek medical help?

If you think there was an overdose, call your local poison control center or ER right away. Signs of a very bad reaction to the drug, these include wheezing; chest tightness; fever; itching; bad cough; blue or gray skin color; seizures; or swelling of face, lips, tongue, or throat. Chest pain or pressure, change in strength on 1 side is greater than the other, trouble speaking or thinking, change in balance, or blurred eyesight. Very upset stomach or throwing up. Very bad belly pain.

Can I take Mefstar Forte with other medicines?

Sometimes drugs are not safe when you take them with certain other drugs and food. – Taking them together can cause bad side effects. – Be sure to talk to your doctor about all the drugs you take.

Are there any food restrictions

Avoid Alcohol

How do I store Mefenamic Acid?

Store in a cool, dry place away from the reach of children, medicines must not be used past the expiry date.

Pregnancy Category

Category C: Animal reproduction studies have shown an adverse effect on the fetus and there are no adequate and well-controlled studies in humans, but potential benefits may warrant use of the drug in pregnant women despite potential risks.

Reviews

There are no reviews yet.


Be the first to review “Mefstar Forte (Tablets Mefenamic Acid I.P 500 mg, Paracetamol I.P 325 mg)”

You've just added this product to the cart: